# SDR 0202936633

- Difficulty date: September 9, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- Aircraft time: 76,307 hours, 11,244 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL FUME EMITTED IN THE UPPER DECK AND FLIGHT DECK.  PULLED UPPER DECK GALLEY CIRCUIT BREAKERS AND SMELL DISSIPATED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT UPPER DECK OVEN CONTROLLER.  OPERATIONAL CHECK GOOD.
